# SDR UIEA2025041200454

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500B LBL 21.5" FRAME I/B FLANGE WITH MIS DRILLED HOLE.( REPAIRED FUSELAGE FRAME I/B FLANGE SECTION AT STA 500B BTWN STR 25LH I/A/W COOPESA COO-EO-2025-21962-R00 DATED MAR/25/2025 CATEGORY B REPAIR. DOCUMENTED ON FAA FORM 8110-3. NO FURTHER DEFECTS NOTED )
